# SDR SCNA99501

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, AFT GALLEY FLOOR SUPPORT AT STA 1910 WAS FOUND TO BE CORRODED BETWEEN X=27.5 AND X=MINUS 27.5 RT.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS FABBED STRAP FOR FLOOR PANEL SUPPORT TREATED PRIMED AND INSTALLED PER SRM REFS 512101 537000 FIG 18 SHEET 1 AND 573501.
